Sankhya: The Indian Journal of Statistics

2004, Volume 66, Pt. 4,  621-633

Admissibility of Linear Predictor in Multivariate Linear Model with Arbitrary Rank

By

Yu Shenghua, Central South University, Changsha, People's Republic of China

SUMMARY. In this paper we investigate optimal prediction of the linear predictable variable in the multivariate linear model with arbitrary rank. The definition of the admissible linear predictor is given, and the necessary and sufficient conditions for a linear predictor of the linear predictable variable to be admissible in the class of homogeneous linear predictors and the class of nonhomogeneous linear predictors are established respectively.

 AMS (1991) subject classification}. 62J15 ;

Key words and phrases. Multivariate linear model, linear predictable variable, linear predictor, admissibility.

Full paper (PDF)